# SDR CALA2022121603392

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 59,290 hours, 25,749 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4315542
- Part serial: 5977
- Condition: Missing
- Location: Lh Ldg Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LH RETRACTABLE LANDING LIGHT BULB IS MISSING, RPLD LH RET LANDING LIGHT ASSY OPS CK NORMAL TASK33-42-11-400-003-A
